Translator Disclaimer
April 2018 Ruin Probabilities in Perturbed Risk Process with Stochastic Investment and Force of interest
Bamidele Mustapha Oseni, Emmanuel Teju Jolayemi
Afr. Stat. 13(2): 1593-1608 (April 2018). DOI: 10.16929/as/1593.123

Abstract

This work considers a perturbed risk process with investment, where the investments are either into invested in risky and risk-less assets. A third order differential equation for the ruin probability is derived from the resulting integro-differential equation. This equation is further decomposed into two equations describing the contributions of the claim and oscillation to the ruin probability. These two equations are solved separately using suitable transformations as well as theory of Kummer confluence hypergeometric equations. We further investigated these solutions and were able to conclude that the higher the fraction of investment into risky assets, the lower the ruin probability, provided all other parameters are kept constant.

Ce travail considère un processus de risque perturbé avec investissement, où les investissements sont investis dans des actifs risqués et sans risque. Une équation différentielle de troisième ordre pour la probabilité de ruine est dérivée de l'équation intégro-différentielle résultante. Cette équation est décomposée en deux équations décrivant les contributions de la revendication et de l'oscillation à la probabilité de ruine. Ces deux équations sont résolues séparément en utilisant des transformations appropriées ainsi que la théorie des équations hypergéométriques de confluence de Kummer. Nous avons étudié ces solutions et avons pu conclure que plus la fraction de l'investissement dans les actifs risqués est élevée, plus la probabilité de ruine est faible, à condition que tous les autres paramètres restent constants.

Citation

Download Citation

Bamidele Mustapha Oseni. Emmanuel Teju Jolayemi. "Ruin Probabilities in Perturbed Risk Process with Stochastic Investment and Force of interest." Afr. Stat. 13 (2) 1593 - 1608, April 2018. https://doi.org/10.16929/as/1593.123

Information

Published: April 2018
First available in Project Euclid: 7 June 2018

zbMATH: 06885662
MathSciNet: MR3811759
Digital Object Identifier: 10.16929/as/1593.123

Subjects:
Primary: 60J25, 60J60

Rights: Copyright © 2018 The Statistics and Probability African Society

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • April 2018
Back to Top